Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Arkhipov Gennadii Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2012
1. G. I. Arkhipov, S. B. Gashkov, M. P. Mineev, S. M. Nikol'skii, V. A. Sadovnichii, Diskr. Mat., 24:2 (2012), 4–20  mathnet  crossref  mathscinet  elib

   2011
2. G. I. Arkhipov, V. N. Chubarikov, Chebyshevskii Sb., 12:4 (2011), 39–42  mathnet  mathscinet  elib

   2010
3. G. I. Arkhipov, V. N. Chubarikov, “On the Vinogradov Additive Problem”, Math. Notes, 88:3 (2010), 295–307  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017